# SDR BAQA081226

- Difficulty date: November 7, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N136MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0161
- Aircraft time: 1,335 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: L632M1001966
- Part serial: 1064
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FOR METAL CHIP EVENTS.  THE MAIN TRANSMISSION WAS SENT DIRECTLY FROM WASHINGTON D.C. TO AEC.  THE HARD CARD IS WITH THE UNIT.
